Adaptive control for nonlinearly parameterized uncertainties in robot manipulators

Publication Type:
Journal Article
Citation:
IEEE Transactions on Control Systems Technology, 2008, 16 (3), pp. 458 - 468
Issue Date:
2008-05-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2010003567OK.pdf735.08 kB
Adobe PDF
In this brief, a new adaptive control framework to compensate for uncertain nonlinear parameters in robot manipulators is developed. The designed adaptive controllers possess a linear parameter structure, guarantee global boundedness of the closed-loop system as well as tracking of a given trajectory within any prescribed accuracy. Our design approach takes advantage of a Lipschitzian property with respect to the plant nonlinear parameters. The outcome is that a very broad class of nonlinearly parameterized adaptive control problems for robot manipulators can be solved using this technique. Another feature of the proposed method is the design of low-dimensional estimator, even 1-D if desired, independently of the unknown parameter vector dimension. Simulations and experiments in friction compensation task for low-velocity tracking of a 2 degree-of-freedom planar robot demonstrate the viability of the technique and emphasize its advantages relatively to more classical approaches. © 2008 IEEE.
Please use this identifier to cite or link to this item: